# SDR A6WA200340188

- Difficulty date: December 8, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE IS CHAFED 3 PLACES, WS 56.177= .004 INCH DEEP, WS 104.429= .003 INCH DEEP AND WS 140.364 = .003 INCH DEEP.  BLENDED DAMAGE AREAS, RESTORE FINISH AND APPLIED TEFLON FILLED ABRASION RESISTANT COATING IAW BOMBARDIER, INC REO 601R-57-52-004 REV B.  (M)
